Description of Excedrin Extra Strength, Pain Reliever, 300 Caplets
Excedrin Extra Strength
Temporarily relieves minor aches and pains due to: headache, a cold, arthritis, muscular aches, toothache, premenstrual and menstrual cramps.
Active ingredients (in each caplet) ... Purposes:
Acetaminophen 250 mg ... Pain reliever
Aspirin 250 mg (NSAID) ... Pain reliever
Caffeine 65 mg ... Pain reliever aid
Inactive Ingredients: corn starch, crospovidone, hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide.
Do not use more than directed. Drink a full glass of water with each dose.
Adults and children 12 years of age and over: take 2 caplets every 6 hours; not more than 8 caplets in 24 hours. Children under 12 years: ask a doctor.
Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.